# SDR DALA2016050303651

- Difficulty date: May 1, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 45,459 hours, 24,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT AT 81 BETWEEN FRAME 12 AND 16, HAS 3 AREAS OF CORROSION, REMOVED 0.011" MATERIAL, CHECKED LIMITS, FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14. REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
